# SDR DALA2016061204541

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND COUNTERSINK AREA OF WING ACCESS PLATE NR 620CT.  ZONE 600, DUE TO CORROSION FOUND ON ACCESS PLATE NR 620CT WAS REPLACED IAW SRM 57-10-01, CONDITION III.
